So interesting that you posted about this because I have a lupus antibody blood disorder. I had blood clots go to my lungs in 2009, then again in November & December 2012. Finally saw a hematologist and was diagnosed with Antiphospholipid Syndrome and + lupus anticoagulant. I have Crohn's, and he thinks this is the reason for these, not that I have lupus (though sometimes I wonder...have a lot of joint pain lately...but for now I'm on Humira)
Anyway, the APS (antiphospholipid syndrome) can be treated with Plaquenel so I was reading here for information about the side effects. The hematologist said there weren't many side effects, but I figured you all could tell me better than a doctor what the side effects are like.
So far I've seen that some of you had a foggy feeling, but more energy. Does the fog wear off the longer you're on the med, or do you experience this for as long as you're on it? I will be on it for 3-4 months in addition to warfarin then recheck bloodwork and see if I need it for longer, or if it took care of the APS and I can go off Plaquenel and warfarin...
It's my decision to make whether or not to try the Plaquenel, or when I want to, so I was so glad to find a thread that had info that answered some of my questions.
BTW, did you have blood clots, or find out about the blood disorder when testing for Lupus?
Hugs to all of you! Thanks for all the info you provided already!
Becky (aka Monkiray77)
Crohn's, Anxiety & Depression, Migraines, Chronic Lower Back and Right Leg Pain , Pulmonary Emboli (twice) & Pneumonia
Surgeries: 2 Bowel resections, appendix & gallbladder removed, July '11 Adhesions removed to prevent more obstructions
Meds: Humira, Warfarin, Prevacid, Prozac, Verapimil, Pravastatin, Calcium, Vit D3, Vit B12, Lortab, Zanaflex, Clonazepam